Order by 03:00pm
Fast, tracked delivery from £2.95. Arrives as quickly as the next working day in discreet packaging.
Our team of doctors and pharmacists, and our support staff, are all UK-based.
We're on hand to offer free support and advice by email and telephone (Mon - Fri 08:30 - 17:00).
based on over 17,000 reviews collected on Google and Reviews.io.
Benylin Cold and Flu Maximum Strength Capsules relieve the symptoms of colds and flu, including headache, fever, nasal congestion, sore throat, fatigue and drowsiness, aches and pains.The capsules contain: Paracetamol, an analgesic and antipyretic to relieve pain and fever. Caffeine, a stimulant to help combat the tiredness associated with a cold and to help increase the pain relief. Phenylephrine, a decongestant to relieve nasal congestion.
Do not take this medicine: If you are taking any other medicines containing paracetamol. If you have ever had a bad reaction to any of the ingredients. If you have huigh blood pressure, severe heart disease, circulatory problems, or an overactive thyroid gland. If you have a history of stomach ulcers. If you are taking, or have taken in the last two weeks, drugs for depression known as Monoamine Oxidase Inhibitors (MAOI's). If you are pregnant or breast feeding, unless advised by your doctor. In children under 12 years old. Talk to your doctor or pharmacist: If you suffer from liver or kidney problems. If you suffer from alcoholic liver disease or alcohol ependence. If you have diabetes. If you have a condition called Raynaud's Phenomenon (which results from poor circulation in the fingers and toes). If you are taking alcohol. Talk to your doctor if you are taking other medicines including: colestyramine (used to lower blood cholesterol). metoclopramide or domperidone (used to treat nausea and vomiting). tricyclic antidepressants (used to treat depression). barbiturates (a kind of sleeping tablet). sympathomimetic drugs (used to treat congestion and asthma). antihypertensives (drugs used to treat high blood pressure such as beta blockers). anticoagulants (drugs used to thin the blood such as warfarin or coumarins). If you are not sure about any of the medicines you are taking, show the pack to your pharmacist. If any of these bullet points apply, talk to a doctor or pharmacist. Do not take this product if you are pregnant. Ask your doctor or pharmacist for advice before taking any medicine. If you experience any of the following, stop using the medicine and tell your doctor: Allergic reactions such as skin rash. Raised blood pressure with headache, vomitting and palpitations. Increase or decrease in heart rate. There have been rare reports of blood disorders although these were not necessarily related to paracetamol. Other effects which may occur include: Nausea. Difficulty sleeping. Tingling and coolness of the skin. If you experience any side effects not included in this list, or are not sure about anything, talk to your doctor or pharmacist. Do not store this product above 25°C. Keep the product out of the reach and sight of children. Do not use your medicine after the date shown as an expiry date on the packaging.
For oral use only. Swallow whole with water. Do not chew. Do not take more than the stated dose shown below. Children under 12 years: Do not give to children under 12 years old. Adults and children aged 12 years and over: Take two capsules up to four times a day if necessary. Leave at least four hours between doses. Do not take more than eight capsules a day. If symptoms persist, talk to your doctor or pharmacist. Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage. If you forget to take a dose, take the next dose when needed provided that the last dose was taken at least 4 hours ago. Do not take a double dose.
Active ingredients: paracetamol 500mg, caffeine 25mg and phenylephrine hydrochloride 6.1mg. Other ingredients: maize starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate, talc, gelatin, quinoline yellow (E104), titanium dioxide (E171), patent blue V (E131) and erythrosine (E127).